MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product and will be fixed in a later version.
 
Event or Problem Description
The customer reported that monaco will display the incorrect mu for a 3d plan.Based on the available information there has been no mistreatment.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
13723 riverport drive
suite 100
maryland heights MO 63043
MDR Report Key7052006
Report Number1937649-2017-00007
Device Sequence Number94226
Product Code MUJ
UDI-Device Identifier00858164002152
UDI-Public00858164002152
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1